# SDR 2012F00080

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 230803
- Aircraft time: 88,811 hours, 33,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3209953
- Part serial: 083
- Condition: Open
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WITH EQUIPMENT COOLING SWITCH IN STANBY, EICAS MESSAGE " FWD EQPT OVHT" DISPLAYED AND OVERHEAT LIGHT ILLUMINATING.  IAW AMM TASK CARD 21-58-29-004-001 R & R DIFFERENTIAL PRESSURE SWITCH.  R & R EQUIPMENT COOLING INDICATION CONTROL IAW AMM 21-58-24.  TESTED OK.  DURING APPROACH WITH EQUIPMENT COOLING SWITCH OVERRIDE, EICAS MESSAGE "FWD EQPT COOLING" DISPLAYED AND NO COOLING LIGHT ILLUMINATED.  R & R EQUIPMENT COOLING LOW FLOW DETECTOR IAW AMM 21-58-17.  OPS CHECKED OK.  EICAS MESSAGE "FWD EQPT VALVE DISPLAYED EQUIPMENT COOLING VALVE LIGHT ILLUMINATED, STANBY SELECTED AND VALVE LIGHT REMAINS ILLUMINATED.  R & R OVERBOARD EXHAUST VALVE IAW AMM 21-58-05, OPS TESTED SATISFACTORY.
